# SDR ASAA2014021806895

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 26,983 hours, 8,379 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: H504B
- Part serial: H1049
- Condition: Faulted
- Location: Elevator
- Part time: 26,984 hours, 8,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT "SPEED TRIM FAIL" ILLUMINATED.  ACFT GROUNDED.  DFCS BITE SELF TEST SHOWS FCC-B SELF TEST FAIL.  FAULT 22-11338, 22-11126 ELEVATOR POS SEN-2 FAULTS.  VERIFIED FAULT.  REPLACED ELEVATOR POSITION SENSOR IAW MM 22-11-30.  OPS NORMAL.  ACCOMPLISHED ADDITIONAL LWMP TESTS DFCS BG 14.32 AND NR 47 PITCH SENS.  ALL TESTS PASS.
